Ask an Eye Doctor and Get an Answer ASAP
No, Flomax does not cause retinal (macular) degeneration. Flomax use can cause complications during cataract surgery and that might be why you were told to stop it. Does this make sense?
Does this information help address your concerns? Do you have any other questions about this?
I am happy to be able to help you today. If you need any clarification regarding anything I've said, please let me know and I will be happy to address your concerns as you voice them. If your concerns have been resolved...
Your feedback is important to me and will help me improve my encounter with future customers. Please rate your encounter with me by providing positive feedback; any bonus you may feel prompted to provide would be welcomed and is appreciated. If you feel like your concerns are not resolved or you have a problem or issue with anything I have said or haven’t said, please don’t issue a negative feedback rating—My goal is your satisfaction and I would rather work together to solve your concerns, until you are satisfied, than have you leave our encounter unhappy and unsatisfied.
My opinion is solely informative and does not constitute a formal medical opinion or recommendation. For a formal medical opinion and/or recommendation you must see an eye doctor. Thanks for your inquiry!